MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS HEMAGARD KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HGK25/150P (1)
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is available for investigation and was returned to the manufacturer on (b)(6) 2022.On (b)(6) 2022, the qa manager concluded the following after performing the visual inspection of the returned product: "the product arrived out of its pouch and stained.The box, pouch and patient set labels match.The product does not have the dimensions indicated by the labeling (25mm x 150mm).Measurements taken indicate: 75mm length; minimum width 14mm; maximum width 17mm.It does not comply with product specifications (dimension & visual characteristics)." on (b)(6) 2022, the qa manager requested further information from the reporter to conclude on the investigation.The review of post-marketing historical data indicated that no other similar complaint was reported for the same lot number.The device history records review concluded that there was no non-conformance / planned deviation in relation with the event reported.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It seems that the patch was way shorter than 150mm.Complaint # (b)(4).
 
Additional Manufacturer Narrative
More information was requested to the initial reporter in order to clarify the event, however, no information will be obtained as the initial reporter did not want to respond.(4112/10/3221) on 23-march-2022, the qa manager visually inspected the returned patch a second time, following the discovery of the 2nd piece of the patch.The result is as follow: it is very difficult to have an explanation, the patch having been cut.The investigations carried out dhr analysis and review of manufacturing records (mfg operations traceability) do not show any anomaly related to the complaint.In addition, the customer did not want to communicate more elements, it is not possible to go to the end of the investigation." (67) no conclusion can be drawn on the exact origin of the defect since the product was manipulated and cut by the customer moreover the customer did not want to communicate more elements about the event.The cause of the event remains unknown, however, the conducted investigation suggests that the device was not defective at the time of manufacturing.
 
Event or Problem Description
Complaint (b)(4).

Brand Name
HEMAGARD KNITTED
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
laurence richard
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key13385461
Report Number1640201-2022-00003
Device Sequence Number4935709
Product Code DSY
UDI-Device Identifier00384401015116
UDI-Public(01)00384401015116
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberHGK25/150P (1)
Device Catalogue NumberHGK25/150P (1)
Device Lot Number20B27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer03/23/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown